# SDR YENA2023122001606

- Difficulty date: December 17, 2023
- Submitted: December 20, 2023
- Operation: Air carrier
- Aircraft: N651JB
- Make and model: Airbus A320-232
- Aircraft serial: 02992
- Aircraft time: 63,747 hours, 22,841 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING HEAVY MAINTENANCE: CRACK OPEN HOLE H3 FR16RH DOOR STOP LOCATION 7 AT INTERCOSTAL LAYER ONLY DIRECTION 5 AND 10 O'CLOCK; REF AEROMAN NR 2023-683021 W/O:2023 364/1: PERFORMED REPAIR ON FR16RH, DOOR STOP LOCATION 7, AT INTERCOSTAL LAYER ONLY IAW A320 SRM 53-11-12-300-010, DWG D53112300, & DWG D53114236. CAT A REPAIR, NO FURTHER ACTION REQUIRED.
